Facebook Pixel
EmpowHER Guest

What does light spotting for 7 days signify?

By Anonymous December 7, 2014 - 8:13pm
Rate This

I had my last period on approximately November 14-17. Two weeks later i started bleeding lightly of a light brown color with some bright red blood. It does not fill up the panty liner and has lasted for seven days now. I took plan B on Thursday the 4th.

Add a Comment1 Comments

HERWriter Guide

Hi Anon

One of the main side effects of emergency contraception is spotting about 3-7 days after you take the medication.  

So you are experiencing this side effect now. 

Your next period may be irregular as a result of this medication but it should sort itself out within a month. I don;t think this is anything to worry about. 



December 8, 2014 - 6:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!